Alert archive / Maryland / Areal Flood Warnings in 2011
Areal Flood Warning 115, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 7, 2011, 6:11 PM EST for 5 counties in Maryland. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 7, 2011, 6:11 PM EST (23:11 UTC)
- Expired
- Dec 8, 2011, 2:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 65 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
362
WGUS41 KPHI 072311
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EST WED DEC 7 2011
MDC011-015-029-035-041-080700-
/O.NEW.KPHI.FA.W.0115.111207T2311Z-111208T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
611 PM EST WED DEC 7 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
CAROLINE COUNTY IN EASTERN MARYLAND...
CECIL COUNTY IN NORTHEAST MARYLAND...
KENT COUNTY IN NORTHEAST MARYLAND...
QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...
TALBOT COUNTY IN EASTERN MARYLAND...
* UNTIL 200 AM EST THURSDAY
* AT 606 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
AREAS OF MODERATE RAIN HEADING TOWARD THE UPPER EASTERN SHORE OF
MARYLAND. ONE AREA WAS MOVING NORTHEAST FROM NEAR BALTIMORE...
AND THE OTHER WAS HEADING NORTHEAST FROM NEAR WASHINGTON. GIVEN
THE ALREADY WET CONDITIONS FROM RAIN EARLIER TODAY...ANY
ADDITIONAL RAIN WILL RUNOFF INTO SMALL STREAMS. IN
ADDITION...RAINFALL RATES COULD PRODUCE PONDING OF WATER IN URBAN
AREAS. AN AREAL FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS
HAS THEREFORE BEEN ISSUED.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3873 7625 3866 7635 3876 7640 3887 7626
3882 7621 3883 7620 3894 7624 3884 7638
3903 7633 3900 7618 3903 7625 3916 7628
3942 7602 3951 7599 3971 7624 3971 7581
3866 7573 3869 7590 3856 7605
$$
JJM2 follow-up statements
387
WGUS81 KPHI 080449
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1149 PM EST WED DEC 7 2011
MDC011-015-029-035-041-080700-
/O.CON.KPHI.FA.W.0115.000000T0000Z-111208T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
1149 PM EST WED DEC 7 2011
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM EST FOR URBAN
AREAS AND SMALL STREAMS IN TALBOT...QUEEN ANNE'S...KENT...CECIL AND
CAROLINE COUNTIES...
AT 1147 PM EST...THE HEAVIEST RAIN HAS MOVED OUT OF THE AREA...BUT
RUNOFF FROM THE EARLIER HEAVY RAIN WILL CONTINUE INTO THE EARLY
MORNING HOURS. THE ADDITIONAL RUNOFF COULD RESULT IN CREEKS AND
STREAMS RISING OUT OF THEIR BANKS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3873 7625 3866 7635 3876 7640 3887 7626
3882 7621 3883 7620 3894 7624 3884 7638
3903 7633 3900 7618 3903 7625 3916 7628
3942 7602 3951 7599 3971 7624 3971 7581
3866 7573 3869 7590 3856 7605
$$
HAYES554
WGUS81 KPHI 080653
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 AM EST THU DEC 8 2011
MDC011-015-029-035-041-080702-
/O.EXP.KPHI.FA.W.0115.000000T0000Z-111208T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
153 AM EST THU DEC 8 2011
...THE FLOOD WARNING WILL EXPIRE AT 200 AM EST FOR URBAN AREAS AND
SMALL STREAMS IN TALBOT...QUEEN ANNE'S...KENT...CECIL AND CAROLINE
COUNTIES...
THE HEAVY RAIN HAS ENDED...AND RUNOFF IS SLOWING ACROSS THE AREA.
EMERGENCY MANAGEMENT OFFICIAL REPORT NO SIGNIFICANT FLOODING IS
OCCURRING...SO THE FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 200
AM.
LAT...LON 3873 7625 3866 7635 3876 7640 3887 7626
3882 7621 3883 7620 3894 7624 3884 7638
3903 7633 3900 7618 3903 7625 3916 7628
3942 7602 3951 7599 3971 7624 3971 7581
3866 7573 3869 7590 3856 7605
$$
HAYESWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 7, 5:58 PM EST, 13 minutes earlier.
Area forecast discussion, Dec 7, 5:58 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
558 PM EST WED DEC 7 2011
.SYNOPSIS...
A COLD FRONT WILL DRIFT OFFSHORE THIS EVENING. LOW PRESSURE WILL
TRACK NORTHEASTWARD ALONG THIS FRONT AND INTENSIFY RAPIDLY AS IT
MOVES OFF THE NEW JERSEY COAST LATE THIS EVENING. THE STORM IS
EXPECTED TO MOVE TO THE NORTHERN NEW ENGLAND COAST THURSDAY
MORNING AND PASS INTO THE CANADIAN MARITIMES DURING THURSDAY. HIGH
PRESSURE BUILDING TOWARD THE CENTRAL MID ATLANTIC LATER THURSDAY
WILL BE OVER OUR AREA THURSDAY NIGHT AND FRIDAY. A WEAK COLD FRONT
WILL MOVE THROUGH FRIDAY NIGHT INTO SATURDAY. A STRONG RIDGE OF
HIGH PRESSURE WILL SET UP FROM THE CANADIAN MARITIMES
SOUTHWESTWARD TO THE LOWER MISSISSIPPI VALLEY SUNDAY INTO
WEDNESDAY...AND CONTRAST WITH POTENTIAL LOW PRESSURE IN THE
WESTERN ATLANTIC.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
COMPLEX LOW PRESSURE SYSTEM WILL CONTINUE TO PROVIDE A BARRAGE OF
PRECIPITATION TYPES ACROSS OUR REGION. AS THE MID-LEVEL TROUGH OF
LOW PRESSURE BECOMES MORE NEGATIVELY ORIENTED A COPIOUS AMOUNT OF
MOISTURE IS SLUNG ACROSS THE REGION. MODERATE TO HEAVY RAIN CAN BE
EXPECTED THIS EVENING AND TONIGHT AS THERE WILL BE PLENTY OF
VERTICAL MOTION AROUND TO ENHANCE THE RAINFALL RATES. QPF AMOUNTS
AROUND 1.5 INCHES CAN BE EXPECTED ACROSS A BROAD AREA, I.E., FLOOD
WATCH AREAS. THERE WILL BE A CHANGE OVER TO ALL SNOW WILL TAKE PLACE
IN OUR NORTHERN MOST ZONES BY LATE THIS EVENING. ALL THE MODELS HAVE
THE 1310 DM THICKNESSES THROUGH THE LEHIGH VALLEY BY 06Z TONIGHT
SO ANY PRECIPITATION FALLING SHOULD BE IN THE FROZEN FORM.
POSSIBLE TOTALS AROUND 6 TO 7 INCHES ACROSS THE HIGHER TERRAIN
(1200FT OR GREATER) AND AROUND 2 ACROSS THE LEHIGH VALLEY INTO
PARTS OF THE DELAWARE VALLEY. THERE COULD BE A FEW WET FLAKES
MIXED IN FURTHER SOUTH ACROSS PHILADELPHIA BUT IT APPEARS THAT THE
SURFACE TEMPERATURES WILL TOO WARM FOR ANYTHING TO STICK.
AS THE LOW PULLS AWAY LATER TONIGHT THE ISALLOBARIC WINDS REALLY
RAMP UP IN THE WAKE OF TREMENDOUS PRESSURE RISES. GUSTS UPWARDS OF
40MPH CAN BE EXPECTED ACROSS THE DELMARVA ZONES CLOSER TO THE VERY
TIGHT PRESSURE GRADIENT. AS FAST AS THE LOW PULLS OUT TO SEA
TOMORROW MORNING WILL BE AS FAST AS CONDITIONS IMPROVE. SKIES WILL
RAPIDLY CLEAR AND THE PRECIPITATION WILL COME TO AN END BY DAYBREAK.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE LOW PRESSURE WILL BE COMPLETELY OUT OF THE REGION BY DAYBREAK
GIVING WAKE TO A FRESH CANADIAN AIRMASS. THE NORTHWEST FLOW WITH BE
GUSTY AT TIMES TOMORROW BUT ULTIMATELY RELAXING AS THE PRESSURE
GRADIENT RELAXES. WITH THAT BEING SAID, TEMPERATURES WILL BE NEARLY
15 TO 20 DEGREES COLDER THAN ON WEDNESDAY.
CONDITIONS WILL REMAIN DRY ON THURSDAY EVEN WITH STEEP LAPSE RATES
IN PLACE, THERE IS NOT ENOUGH MOISTURE IN THE LOW AND MID-LEVELS TO
SEE ANY INSTABILITY SHOWERS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
WITH A RIDGE OF HIGH PRESSURE EXPECTED TO PREVAIL THROUGH MOST OF
THE LONG TERM PERIOD...MORE QUIESCENT WEATHER WILL OCCUR AFTER
TONIGHTS POTENT LOW MOVES THROUGH. A WEAK FRONT IS EXPECTED FRIDAY
NIGHT INTO SATURDAY, BUT THIS DRY FEATURE WILL INCREASE THE
NORTHWEST TO NORTH FLOW SATURDAY FOR A WHILE. OTHERWISE...LOW
PRESSURE DEVELOPING OVER THE WESTERN ATLANTIC WILL CONTRAST WITH
THE RIDGE AND MAY PROVIDE INCREASED NORTHEAST WINDS AND ROUGHER
WATERS FOR OUR OCEAN ZONES...AS WELL AS HIGHER THAN NORMAL TIDES.
WITH A FAIRLY ZONAL UPPER FLOW OVER THE AREA THROUGH THE LONG TERM
PERIOD...TEMPERATURES WILL BE NEAR OR BELOW SEASONAL NORMALS. HPC
TEMPERATURES WERE ACCEPTED...WITH HIGHS FORECAST TO BE IN THE 30S
TO LOW 40S NORTH TO THE 40S TO NEAR 50 SOUTH.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
COMPLEX LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE OFF TO OUR
NORTHEAST OVER THE NEXT 24 HOURS. THE CURRENT MVFR CIGS SHOULD
REMAIN IN PLACE OVER THE NEXT COUPLE OF HOURS AS MORE MOISTURE IS
PUSHED INTO OUR REGION FROM THE SOUTHWEST. WE WILL GRADUALLY SINK
BACK INTO THE IFR CIGS LATER THIS AFTERNOON/EVENING AS STEADIER RAIN
MOVES IN ONCE AGAIN. AS THE WINDS TURN MORE TOWARDS THE
NORTH-NORTHWEST, IF THEY ARE CURRENTLY NOT ALREADY NORTH-NORTHWEST,
THIS WILL HELP KEEP VSBYS A LITTLE HIGHER TONIGHT AND WILL
ULTIMATELY SCOUR OUT ANY RESIDUAL LOW-LEVEL MOISTURE ONCE THE GUSTS
KICK IN. THERE COULD BE A MIX OF RAIN/SNOW AT RDG AND ABE, POSSIBLY
ALL THE WAY INTO PHL, LATE TONIGHT AS THE STRONG COLD AIR ADVECTION
KICKS IN. SHOULD NOT BE A LONG LIVED EVENT HOWEVER WITH THE STRONGER
WINDS IN PLACE, VSBYS COULD BE REDUCED FOR A COUPLE OF HOURS.
THE LOW PRESSURE WILL RAPIDLY PULL AWAY FROM THE REGION BY EARLY
THURSDAY MORNING ALLOWING SKIES TO RAPIDLY CLEAR AND THE GUSTS TO
REMAIN IN PLACE UNDER TREMENDOUS PRESSURE RISES.
OUTLOOK...
VFR WEATHER WILL EXIST THURSDAY NIGHT THROUGH MONDAY. A WEAK COLD
FRONT FRIDAY NIGHT INTO SATURDAY SHOULD BE DRY BUT WILL SERVE TO
ENERGIZE THE WINDS SOMEWHAT SATURDAY. OTHERWISE EXCELLENT FLYING
CONDITIONS ARE FORECAST OVER THE WEEKEND AND INTO EARLY NEXT WEEK.
&&
.MARINE...
SMALL CRAFT CONDITIONS WILL EVENTUALLY GIVE WAY TO GALES LATER
TONIGHT. ALTHOUGH THERE IS A BREAK IN THE RAIN THIS AFTERNOON THE
PROGRESSING LOW PRESSURE WILL BEGIN TO UNDERTAKE A DEEPENING PROCESS
AS IT NEARS OUR COAST. THIS WILL GENERATE ANOTHER AREA OF ENHANCED
RAINFALL LATE TONIGHT INTO TOMORROW MORNING. THIS IS THE SAME TIME
PERIOD IN WHICH THE WINDS WILL BEGIN TO STRENGTHEN TO GALES.
AS THE LOW PULLS FURTHER TO OUR NORTHEAST TOMORROW MORNING WINDS
SWING TO THE NORTHWEST AND CONTINUE TO HOWL. LARGE PRESSURE RISES
COUPLED WITH STRONG COLD AIR ADVECTION WILL CONTINUE TO MAKE FOR
TREACHEROUS CONDITIONS ON THE SEAS. SEAS WILL FALL FROM THEIR PEAK,
AROUND 8 FEET TONIGHT, TO AROUND 3 FEET BY THURSDAY AFTERNOON. THIS
IS WHEN THE WINDS BEGIN TO RELAX AS THE PRESSURE GRADIENT LESSENS.
THERE WILL STILL BE SMALL CRAFT GUSTS THROUGH THE REMAINDER OF
THURSDAY.
FOR THURSDAY NIGHT THROUGH MONDAY, MARINE CONDITIONS ARE FORECAST
TO BE GENERALLY BELOW SMALL CRAFT ADVISORY CRITERIA. OFFSHORE
WINDS MAY INCREASE SOMEWHAT SATURDAY AFTER A WEAK COLD FRONT
PUSHES THROUGH...BUT A RIDGE OF HIGH PRESSURE WILL SET UP
THEREAFTER INTO EARLY NEXT WEEK. LOW PRESSURE DEVELOPING OVER THE
WESTERN ATLANTIC COULD CAUSE A PRESSURE GRADIENT WHICH WOULD
INCREASE NORTHEAST WINDS AND ESPECIALLY SEAS ABOVE LEVELS FORECAST
AT THIS TIME...AND POSSIBLY TO ADVISORY CRITERIA...BUT WITH LOW
CONFIDENCE, A MIDDLE ROAD APPROACH WAS TAKEN FOR NOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 5 AM EST THURSDAY FOR PAZ060>062-067>071.
WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR PAZ054-055.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 4 AM EST
THURSDAY FOR PAZ060>062.
NJ...FLOOD WATCH UNTIL 5 AM EST THURSDAY FOR NJZ001-007>010-012-013-
015>019.
WIND ADVISORY FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY FOR
NJZ020>027.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 4 AM EST
THURSDAY FOR NJZ001-007.
DE...FLOOD WATCH UNTIL 5 AM EST THURSDAY FOR DEZ001.
WIND ADVISORY FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY FOR
DEZ002>004.
MD...FLOOD WATCH UNTIL 5 AM EST THURSDAY FOR MDZ008.
MARINE...GALE WARNING UNTIL 10 AM EST THURSDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...
AVIATION...HEAVENER
MARINE...HEAVENERHazardous weather outlook, Dec 7, 3:30 PM EST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EST WED DEC 7 2011 PAZ054-055-082030- CARBON-MONROE- 330 PM EST WED DEC 7 2011 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-007-PAZ060>062-082030- SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON- 330 PM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ008>010-012-015-PAZ067>069-082030- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS- 330 PM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-NJZ013-016>019-PAZ070-071-082030- NEW CASTLE-CECIL-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 330 PM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-082030- EASTERN MONMOUTH- 330 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PERIODS OF HEAVY RAIN TONIGHT WILL CAUSE AREAS OF ROAD AND POOR- DRAINAGE FLOODING. IN ADDITION...WINDS WILL GUSTS UP TO 35 MILES AN HOUR AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ020>027-082030- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 330 PM EST WED DEC 7 2011 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-082030- KENT-INLAND SUSSEX-DELAWARE BEACHES- 330 PM EST WED DEC 7 2011 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ012-015-019-020-082030- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 330 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PERIODS OF HEAVY RAIN TONIGHT WILL CAUSE AREAS OF ROAD AND POOR- DRAINAGE FLOODING. IN ADDITION...WINDS WILL GUSTS UP TO 35 MILES AN HOUR AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-082030- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 PM EST WED DEC 7 2011 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-082030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 PM EST WED DEC 7 2011 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 3:45 AM EST | Wind Advisory | PHI | Caroline, Queen Anne's, Talbot | 24 hr |
| Dec 7, 6:51 AM EST | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 4 hr |
Nearby
Areal Flood Warnings in Maryland, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.